Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mandelbrojt's inequality and Dirichlet series with complex exponents.


Author: T. M. Gallie
Journal: Trans. Amer. Math. Soc. 90 (1959), 57-72
MSC: Primary 30.00; Secondary 40.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0106991-1
MathSciNet review: 0106991
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Bernstein, Leçons sur les progrès récents de la théorie des séries de Dirichlet, Paris, 1933.
  • [2] R. P. Boas, Jr., Entire functions, New York, 1954.
  • [3] F. Carlson and E. Landau, Neuer Beweis und Verallgemeinerungen des Fabryschen Lückensatzes, Nachr. Ges. Wiss. Göttingen (1921) pp. 184-188.
  • [4] T. M. Gallie, Jr., Region of convergence of Dirichlet series with complex exponents, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 627-629. MR 0079662 (18:124a)
  • [5] E. Hille, Note on Dirichlet's series with complex exponents, Ann. of Math. vol. 25 (1924) pp. 261-278. MR 1502667
  • [6] J. P. Kahane, Sur quelques problèmes d'unicité et de prolongement, relatifs aux fonctions approchables par des sommes d'exponentielles, Ann. Inst. Fourier, Grenoble vol. 5 (1953-1954) pp. 39-130. MR 0075350 (17:732b)
  • [7] A. F. Leont'ev, Ryady polinomov Dirichlet $ i$ ih obobščeniya, Trudy Mat. Inst. Steklov, vol. 39, Izdat. Akad. Nauk SSSR, Moscow, 1951. MR 0055444 (14:1074e)
  • [8] S. Mandelbrojt, Analytic continuation and infinitely differentiable functions, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 239-248. MR 0023877 (9:416c)
  • [9] -, Séries adhérentes, regularisation des suites, applications, Paris, 1952.
  • [10] P. Montel, Leçons sur les families normales de fonctions analytiques et leurs applications, Paris, 1927.
  • [11] A. Ostrowski, Über eine Eigenschaft gewisser Potenzreihen mit unendlich vielen verschwindenden Koeffizienten, Preuss. Akad. Wiss. Sitzungsber. (1921) pp. 557-565.
  • [12] -, Einige Bemerkungen über Singularitäten Taylorscher und Dirichletscher Reihen, Preuss. Akad. Wiss. Sitzungsber. (1923) pp. 39-44.
  • [13] G. Piranian, On the convergence of certain partial sums of a Taylor series with gaps, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 881-885. MR 0009634 (5:176c)
  • [14] G. Pólya, Analytische Fortsetzung und konvexe Kurven, Math. Ann. vol. 89 (1923) pp. 179-191. MR 1512144
  • [15] -, Über die Existenz unendlich vieler singulärer Punkte auf der Konvergenzgeraden gewisser Dirichletscher Reihen, Preuss. Akad. Wiss. Sitzungsber. (1923) pp. 45-50.
  • [16] -, Eine Verallgemeinerung des Fabryschen Lückensatzes, Nachr. Ges. Wiss. Göttingen (1927) pp. 187-195.
  • [17] -, Untersuchungen über Lücken und Singularitäten von Potenzreihen, Math. Z. vol. 29 (1929) pp. 549-640. MR 1545027
  • [18] J. F. Ritt, On a general class of linear homogeneous differential equations of infinite order with constant coefficients, Trans. Amer. Math. Soc. vol. 18 (1917) pp. 27-49. MR 1501060
  • [19] -, Note on Dirichlet series with complex exponents, Ann. of Math. vol. 26 (1924) p. 144.
  • [20] W. Seidel, Über die Ränderzuordnung bei konformen Abbildungen, Math. Ann. vol. 104 (1930) pp. 182-243. MR 1512661
  • [21] O. Szász, Über Singularitäten von Potenzreihen und Dirichletschen Reihen am Rande des Konvergenzbereiches, Math. Ann. vol. 85 (1922) pp. 99-110. MR 1512050
  • [22] V. Väisälä, Verallgemeinerung des Begriffes der Dirichletschen Reihen, Acta Univ. Dorpatensis (A) vol. I: 2 (1921) pp. 1-32.
  • [23] G. Valiron, Sur les solutions des équations différentielles linéaires d'ordre infini et à coefficients constants, Ann. École Norm. (3) vol. 46 (1929) pp. 25-53. MR 1509291

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00, 40.00

Retrieve articles in all journals with MSC: 30.00, 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0106991-1
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society